MAUDE Adverse Event Report: SUNRISE MEDICAL (US) LLC QUICKIE Q500M/Q400M SERIES

SUNRISE MEDICAL (US) LLC QUICKIE Q500M/Q400M SERIES
Model Number Q500M-Q400M SERIES
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Laceration(s) (1946)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Background information: q500m/q400m owner's manual, page 17 states: "the safety of the user during transportation depends upon the diligence of the person securing the tie down restraints, and they should have received appropriate instructions and/or training in their use." r-net control system owner's manual, page 11 states: in the event of the wheelchair moving in an unexpected way release the joystick.This action will stop the wheelchair under any circumstances.Discussion: evaluating the complaint, it was reported the due to unexpected acceleration by the wheelchair the user got injured.No further information was shared by the user.There was no evidence provided that the wheelchair malfunctioned.Conclusion: in conclusion, due to the allegation of a serious injury, this mdr is being filed.
 
Event or Problem Description
Per (b)(6), user is (b)(6), claiming injury due to unexpected acceleration by the wheelchair.Documents have been forwarded.User is (b)(6), born 1954.(b)(6).

Brand Name
QUICKIE Q500M/Q400M SERIES
Common Device Name
Q500M/Q400M SERIES
Manufacturer (Section D)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer (Section G)
SUNRISE MEDICAL (US) LLC
12002 volunteer blvd
mount juliet TN 37122
Manufacturer Contact
neeraj patel
12002 volunteer blvd
mount juliet, TN 37122
8003334000
MDR Report Key24974215
Report Number3019677-2026-00008
Device Sequence Number10455740
Product Code ITI
UDI-Device Identifier00016958060485
UDI-Public(01)00016958060485
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K142457
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 04/23/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberQ500M-Q400M SERIES
Device Catalogue NumberEIPW30
Device Lot Number15794401
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date04/23/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured07/26/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale